MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 300253
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Dizziness (2194); Unspecified Gastrointestinal Problem (4491); Alteration in Body Temperature (4568); Swelling/ Edema (4577)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd hypoint¿ needle was clogged.The following information was provided by the initial reporter: patient reported to the nurse case manager via email, "i had to take firazyr early this morning.The lot number is "tsvj09a15" and the expiry is 09/2024.I was only able to inject half of the dose for some reason and then it felt like the plunger was resisting.I have no other doses, but 3 takhzyro still which i haven't been taking.Symptoms: mild swelling in wrist/ hand 48 hours prior, then gi cramping beginning evening on (b)(6) 2024 that worsened until around 2am (b)(6) 2024 with nausea, pain and dizziness, passing out and hot/ cold flashes before i took firazyr.Fir0725.Follow up infor from reporter: "patient also noted, ¿¿does it matter that i already took off the needle and recapped the syringe? i¿m not sure if it was the syringe or the needle that caused the issue to be fair.I have both parts still.¿.
 
Additional Manufacturer Narrative
H.6 investigation summary: unconfirmed: no evidence provided.
 
Event or Problem Description
It was reported that the bd hypoint¿ needle was clogged.The following information was provided by the initial reporter: patient reported to the nurse case manager via email, "i had to take firazyr early this morning.The lot number is "tsvj09a15" and the expiry is 09/2024.I was only able to inject half of the dose for some reason and then it felt like the plunger was resisting.I have no other doses, but 3 takhzyro still which i haven't been taking.Symptoms: mild swelling in wrist/ hand 48 hours prior, then gi cramping beginning evening on (b)(6) 2024 that worsened until around 2am (b)(6) 2024 with nausea, pain and dizziness, passing out and hot/ cold flashes before i took firazyr.Fir0725 follow up infor from reporter: "patient also noted, ¿¿does it matter that i already took off the needle and recapped the syringe? i¿m not sure if it was the syringe or the needle that caused the issue to be fair.I have both parts still.¿.

Brand Name
BD HYPOINT¿HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key19058902
Report Number8041187-2024-00034
Device Sequence Number20341106
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2025
Device Catalogue Number300253
Device Lot Number0106994
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown